I have done a hap hazard step down to 100 mg. It has been rough Lots of anxiety. So now what do I do ? Just stop taking the 100mg or do I have to taper this as well. Will every other day work? This drug is casusing me bladder problems so I need off as soon as possible My Doc told me to just stop taking it I tried that and it was awful Hope someone has done this and is now fine Please share how you did it Thanks
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 4 answers
Posted 11 Jan 2013 • 2 answers
Posted 1 Dec 2014 • 5 answers
Generalized Anxiety Disorder - Hi. I'm new here. I have GAD and was taken off wellbutrin because it?
Posted 10 Jan 2016 • 2 answers
Posted 29 Apr 2016 • 2 answers